| Model Number |
091279-06 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that lines flickering across the screen, and eventually took over the whole screen, then the image dropped.All complaints on this issue has been with clearpetra using high-pressure irrigation.No negative impact in state of health reported.